# SDR ZZDA2010096

- Difficulty date: February 11, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB, STA 160 TO 200, LBL 15 TO RBL 56, CORROSION.  ACCOMPLISHED FLOOR WEB DOUBLER AND SPLICE REPAIR PER B717 SRM 51-70-10 FIG 201 REPAIR 2.
